# SDR REXA2016041800688

- Difficulty date: April 18, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 19,164 hours, 12,282 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INNER HANDLE IS CRACKED.  REMOVED DAMAGED HANDLE 600-31887-15 & INSTALLED A NEW HANDLE IAW SRM 51-77-00-001-001-A01.
